Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Developed foot swelling and bruising after treatment for throat infection. On allergen immunotherapy for asthma. Cause?

I have allergic bronchial asthma and am currently undergoing allergen immunotherapy . Recently i contracted a throat infection that caused fever and took a painkiller. The fever subsided but my foot swelled up and i had a bruise . I m 26 years old, 5 6 and weigh 57 kgs. Should i be worried about my random bruised and swelled foot?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It does`nt appear that the swelling and bruising in your foot is related to your immunotherapy. You may take a course of antibiotics and chymoral forte and keep the foot raised(not hanging down). The swelling will pass off soon. However if swelling does`nt pass off you may have to consult a physician to rule out any DVT.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor